Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012 (2012), Article ID 352159, 23 pages.
Multiple Bounded Positive Solutions to Integral Type BVPs for Singular Second Order ODEs on the Whole Line
This paper is concerned with the integral type boundary value problems of the second order differential equations with one-dimensional p-Laplacian on the whole line. By constructing a suitable Banach space and a operator equation, sufficient conditions to guarantee the existence of at least three positive solutions of the BVPs are established. An example is presented to illustrate the main results. The emphasis is put on the one-dimensional p-Laplacian term involved with the function ρ, which makes the solutions un-concave.
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 352159, 23 pages.
First available in Project Euclid: 28 March 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Yuji. Multiple Bounded Positive Solutions to Integral Type BVPs for Singular Second Order ODEs on the Whole Line. Abstr. Appl. Anal. 2012 (2012), Article ID 352159, 23 pages. doi:10.1155/2012/352159. https://projecteuclid.org/euclid.aaa/1364475836